# SDR DALA13018785806

- Difficulty date: April 23, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 37,863 hours, 12,469 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE TO FWD CARGO DOOR SKIN FOUR PLACES.  REMOVED DAMAGED FASTENERS ITEM 40-42 OF ERA 514179-14 REV ORIG IAW SRM 53-00-01 AND BLENDED DAMAGE ITEMS 39 A/B AND 43A/B WITHIN LIMITS IAW SRM.  C/W EDDY CURRENT INSPECTION, NO DISCREPANCIES.  COMPLETED REPAIR SRM 53-00-01.
